# SDR VNAA2025042911101

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 32,175 hours, 24,954 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG / REMOVED AND REPLACED LH BLEED LOOP A WIRE AND CONNECTORS FROM MT139P1 TO MT141P1 WITH NEW INSULATORS AS AN ASSY ROBBED FROM N534AE IAW FIM 36-21-01-810-801-A01. OPS CHECKS GOOD. LH BLEED LOOP A CHECKS AT 66 OHMS.
